# SDR FDEA201511083518

- Difficulty date: November 8, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42715
- Aircraft time: 779 hours, 289 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPAIRING LOWER AFT CARGO DOOR UPPER SEAL RETAINER, REF WRI 52-30/0336, FOUND FORM ANGLE CRACK, PICTURES ATTACHED.  CUT OUT DAMAGED AREA OF SUPPORT ANGLE & DOOR SEAL RETAINER CHANNEL.  IAW SRM 51-70-11-0G FABRICATED NEW SECTION OF SUPPORT ANGLE FILLER.
